본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

Characterization of the Asymptotic Distributions of Certain Eigenvalues in a General Setting

Hwang, Chang-Ha  
  • 초록

    Let A(n) and B(n) be sequences of $m \times m$ random matrices with a joint asymptotic distribution as $n \to \infty$ . The asymptotic distribution of the ordered roots of $ $\mid$ A(n) - f B(n) $\mid$ = 0$</ 0$ depends on the multiplicity of the roots of a determinatal equation involving parameter roots. This paper treats the asymptotic distribution of the roots of the above determinantal equation in the case where some of parameter roots are zero. Furthermore, we apply our results to deriving the asymptotic distributions of the eigenvalues of the MANOVA matrix in the noncentral case when the underlying distribution is not multivariate normal and some parameter roots are zero.


  • 참고문헌 (13)

    1. Asymptotic expansion for the distributions of the sample roots under nonnormality , Fujikoshi,Y. , Biometrika / v.67,pp.45-51,
    2. Asymptotic theory for principal component analysis:Nonnormal case , Davis,A.W. , Austrelian Journal of Statistics / v.19,pp.206-212,
    3. On the limiting distribution of roots of a determinantal equation , Hsu,P.L. , Journal of London Mathematical Society / v.16,pp.183-194,
    4. The asymptotic theory for principal component analysis , Anderson,T.W. , Annals of Mathematical Statistics / v.34,pp.122-148,
    5. A note on asymptotic joint distribution of the eigenvalues of a noncentral multivariate F matrix , Bai,Z.D. , Technical Report No. 84-49, Center for Multivariate Anal., University of Pittsburgh / v.,pp.,
    6. Model selection methods in discriminant analysis , Hwang,C. , Unpublished Ph. D. Thesis, University of Michigan / v.,pp.,
    7. Limiting distributions of certain characteristic roots under general conditions and their applications , Amemiya,Y. , Technical Report NO.17, Econometric Workshop, Standford University / v.,pp.,
    8. The asymptotic distribution of certain characteristic roots and vectors , Anderson,T.W.;J.Neyman(ed.) , Procedding 2nd Berkeley Symposium on Mathematical Statistics and Probability / v.,pp.122-148,
    9. The asymptotic distribution of characteristic roots and vectors in multivariate components of variance , Anderson,T.W.;L.J.Gleser(et al.)(ed.) , Contributions to Probability and Statistics: Essays in honor of Ingram Olkin / v.,pp.,
    10. Muirhead,R.J. , Aspects of Multivariate Statistical Theory / v.,pp.,
    11. A note on the limiting distribution of certain characteristic roots , Amemiya,Y. , Statistics and Probability Letters / v.9,pp.465-470,
    12. Asymptotic distributions of functions of the eigenvalues of some matrices for non-normal populations , Fang,C.;Krishnaiah,P.R. , Journal of Multivariate Analysis / v.12,pp.39-63,
    13. Asymptotic distribution of the sample roots for a nonnormal population , Waternaux,C.M. , Biometrika / v.63,pp.639-645,

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
  • NDSL :
유료다운로드

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기